# SDR REXA2022061600356

- Difficulty date: May 20, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH67036600
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N SBO 600 L/H AFT OVERWING EMERGENCY EXIT DOOR TOP FORMER IS CRACKED AT DOOR SWITCH TARGET. REPAIRED DAMAGE I.A.W. ENDEAVOR AIRLINES EA# CRJ952-15190 REV.IR, DATED 05/24/2023.
